Fractional complex transforms for fractional differential equations
© Ibrahim; licensee Springer 2012
Received: 10 July 2012
Accepted: 23 October 2012
Published: 6 November 2012
The fractional complex transform is employed to convert fractional differential equations analytically in the sense of the Srivastava-Owa fractional operator and its generalization in the unit disk. Examples are illustrated to elucidate the solution procedure including the space-time fractional differential equation in complex domain, singular problems and Cauchy problems. Here, we consider analytic solutions in the complex domain.
The theory of fractional calculus has been applied in the theory of analytic functions. The classical concepts of a fractional differential operator and a fractional integral operator and their generalizations have fruitfully been employed in finding, for example, the characterization properties, coefficients estimate , distortion inequalities  and convolution properties for difference subclasses of analytic functions.
Fractional differential equations are viewed as alternative models to nonlinear differential equations. Varieties of them play important roles and serve as tools not only in mathematics, but also in physics, dynamical systems, control systems, and engineering to create the mathematical modeling of many physical phenomena. Furthermore, they are employed in social sciences such as food supplement, climate, and economics. Fractional differential equations concerning the Riemann-Liouville fractional operators or the Caputo derivative have been recommended by many authors (see [3–10]).
Recently, the complex modelings of phenomena in nature and society have been the object of several investigations based on the methods originally developed in a physical context. These systems are the consequence of the ability of individuals to develop strategies. They occur in kinetic theory , complex dynamical systems , chaotic complex systems and hyperchaotic complex systems , and the complex Lorenz-like system which has been found in laser physics while analyzing baroclinic instability of the geophysical flows in the atmosphere (or in the ocean) [14, 15]. Sainty  considered the complex heat equation using a complex valued Brownian. A model of complex fractional equations is introduced by Jumarie [17–20] using different types of fractional derivatives. Baleanu et al. [21–23] imposed several applications of fractional calculus including complex modelings. The author studied various types of fractional differential equations in complex domain such as the Cauchy equation, the diffusion equation and telegraph equations [24–28].
Transform is a significant technique to solve mathematical problems. Many useful transforms for solving various problems appeared in open literature such as wave transformation, the Laplace transform, the Fourier transform, the Bücklund transformation, the integral transform, the local fractional integral transforms and the fractional complex transform (see [29, 30]).
In this paper, we shall introduce two generalizations of the wave transformation in the complex domain. These generalizations depend on the fractional differential operators for complex variables. These transformations convert the fractional differential equations in complex domain into ordinary differential equations to obtain analytic solutions or exact solutions. Examples are illustrated.
In , Srivastava and Owa provided the definitions for fractional operators (derivative and integral) in the complex z-plane ℂ as follows.
where the function is analytic in a simply-connected region of the complex z-plane ℂ containing the origin, and the multiplicity of is removed by requiring to be real when .
where the function is analytic in a simply-connected region of the complex z-plane containing the origin, and the multiplicity of is removed by requiring to be real when .
When , we obtain (see Remark 1.1).
Corresponding to the generalized fractional integrals (2), we imposed the generalized differential operator.
When , we obtain (see Remark 1.1).
2 Fractional complex transform
where is the unknown function and .
Now is a contraction mapping whenever ; therefore, in view of the Banach fixed point theorem, Eq. (15) has a unique analytic solution in the unit disk and consequently the problem (14).
where is a Mittag-Leffler function. The last assertion is the exact solution for the problem (16) and consequently for (14).
Thus, in view of the Banach fixed point theorem, Eq. (20) has a unique analytic solution in the unit disk and consequently the problem (19).
The last assertion is the exact solution for the problem (21) and consequently for (19).
where for all , for all , and for suitable values and , are complex parameters.
A generalized fractional complex transform is suggested in this paper to find exact solutions of fractional differential equations in the unit disk. We have converted some classes of fractional differential equations in the sense of the Srivastava-Owa fractional operator and its generalization into ordinary differential equations. Hence, the exact solutions are imposed. The solution procedure is simple and might find wide applications in image processing and signal processing by using fractional filter mask. Examples 3.1 and 3.2 showed the conversion of time-space fractional differential equations into a normal case. The exact solutions are introduced in the expression of a Mittag-Leffler function. While Example 3.3, the Cauchy problem of fractional order in the unit disk, proposed the exact solution in terms of the Fox-Wright function.
The author is thankful to the referees for helpful suggestions for the improvement of this article.
- Darus M, Ibrahim RW: Radius estimates of a subclass of univalent functions. Math. Vesnik 2011, 63: 55–58.MathSciNetMATHGoogle Scholar
- Srivastava HM, Ling Y, Bao G: Some distortion inequalities associated with the fractional derivatives of analytic and univalent functions. JIPAM. J. Inequal. Pure Appl. Math. 2001, 2: 1–6.MathSciNetMATHGoogle Scholar
- Miller KS, Ross B: An Introduction to the Fractional Calculus and Fractional Differential Equations. Wiley, New York; 1993.MATHGoogle Scholar
- Podlubny I Mathematics in Science and Engineering 198. In Fractional Differential Equations. Academic Press, San Diego; 1999.Google Scholar
- Hilfer R: Applications of Fractional Calculus in Physics. World Scientific Publishing, River Edge; 2000.View ArticleMATHGoogle Scholar
- West BJ, Bologna M, Grigolini P Institute for Nonlinear Science. In Physics of Fractal Operators. Springer, New York; 2003.View ArticleGoogle Scholar
- Kilbas AA, Srivastava HM, Trujillo JJ North-Holland Mathematics Studies 204. In Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam; 2006.Google Scholar
- Sabatier J, Agrawal OP, Machado JA: Advance in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering. Springer, Dordrecht; 2007.View ArticleMATHGoogle Scholar
- Baleanu D, Guvenc B, Tenreiro JA: New Trends in Nanotechnology and Fractional Calculus Applications. Springer, New York; 2010.View ArticleMATHGoogle Scholar
- Lakshmikantham V, Leela S, Vasundhara J: Theory of Fractional Dynamic Systems. Cambridge Academic Publishers, Cambridge; 2009.MATHGoogle Scholar
- Bianca C: On set of nonlinearity in thermostatted active particles models for complex systems. Nonlinear Anal., Real World Appl. 2012, 13: 2593–2608. 10.1016/j.nonrwa.2012.03.005MathSciNetView ArticleMATHGoogle Scholar
- Mahmoud G, Mahmoud E: Modified projective Lag synchronization of two nonidentical hyperchaotic complex nonlinear systems. Int. J. Bifurc. Chaos 2011, 2(8):2369–2379.View ArticleMATHGoogle Scholar
- Mahmoud G, Mahmoud E, Ahmed M: On the hyperchaotic complex Lü system. Nonlinear Dyn. 2009, 58: 725–738. 10.1007/s11071-009-9513-0MathSciNetView ArticleMATHGoogle Scholar
- Fowler AC, Gibbon JD, McGuinness MJ: The complex Lorenz equations. Physica D 1982, 4: 139–163. 10.1016/0167-2789(82)90057-4MathSciNetView ArticleMATHGoogle Scholar
- Rauth A, Hannibal L, Abraham NB: Global stability properties of the complex Lorenz model. Physica D 1996, 99: 45–58. 10.1016/S0167-2789(96)00129-7MathSciNetView ArticleMATHGoogle Scholar
- Sainty P: Contraction of a complex-valued fractional Brownian of order n . J. Math. Phys. 1992, 33(9):3128–3149. 10.1063/1.529976MathSciNetView ArticleMATHGoogle Scholar
- Jumarie G: Fractional Brownian motion with complex variance via random walk in the complex plane and applications. Chaos Solitons Fractals 2000, 11: 1097–1111. 10.1016/S0960-0779(99)00015-6MathSciNetView ArticleMATHGoogle Scholar
- Jumarie G: Schrodinger equation for quantum fractal space-time of order n via the complex-valued fractional Brownian motion. Int. J. Mod. Phys. A 2001, 16: 5061–5084. 10.1142/S0217751X01005468MathSciNetView ArticleMATHGoogle Scholar
- Jumarie G: Fractional Brownian motions via random walk in the complex plane and via fractional derivative. Comparison and further results. Chaos Solitons Fractals 2004, 22: 907–925. 10.1016/j.chaos.2004.03.020MathSciNetView ArticleMATHGoogle Scholar
- Jumarie G: Fractionalization of the complex-valued Brownian motion of order n using Riemann-Liouville derivative. Applications to mathematical finance and stochastic mechanics. Chaos Solitons Fractals 2006, 28: 1285–1305. 10.1016/j.chaos.2005.08.083MathSciNetView ArticleMATHGoogle Scholar
- Baleanu D, Diethelm K, Scalas E, Trujillo JJ: Fractional Calculus Models and Numerical Methods (Series on Complexity, Nonlinearity and Chaos). World Scientific, Singapore; 2012.MATHGoogle Scholar
- Baleanu D, Trujillo JJ: On exact solutions of a class of fractional Euler-Lagrange equations. Nonlinear Dyn. 2008, 52: 331–335. 10.1007/s11071-007-9281-7MathSciNetView ArticleMATHGoogle Scholar
- Magin R, Feng X, Baleanu D: Solving the fractional order Bloch equation. Concepts Magn. Reson., Part A 2009, 34A: 16–23. 10.1002/cmr.a.20129View ArticleGoogle Scholar
- Ibrahim RW, Darus M: Subordination and superordination for univalent solutions for fractional differential equations. J. Math. Anal. Appl. 2008, 345: 871–879. 10.1016/j.jmaa.2008.05.017MathSciNetView ArticleMATHGoogle Scholar
- Ibrahim RW: On solutions for fractional diffusion problems. Electron. J. Differ. Equ. 2010, 147: 1–11.MathSciNetGoogle Scholar
- Ibrahim RW: Existence and uniqueness of holomorphic solutions for fractional Cauchy problem. J. Math. Anal. Appl. 2011, 380: 232–240. 10.1016/j.jmaa.2011.03.001MathSciNetView ArticleMATHGoogle Scholar
- Ibrahim RW: Ulam stability for fractional differential equation in complex domain. Abstr. Appl. Anal. 2012., 2012: Article ID 649517. doi:10.1155/2012/649517Google Scholar
- Ibrahim RW: On holomorphic solution for space and time fractional telegraph equations in complex domain. J. Funct. Spaces Appl. 2012., 2012: Article ID 703681. doi:10.1155/2012/703681Google Scholar
- Gordoa PR, Pickering A, Zhu ZN: Bücklund transformations for a matrix second Painlev equation. Phys. Lett. A 2010, 374(34):3422–3424. 10.1016/j.physleta.2010.06.034MathSciNetView ArticleMATHGoogle Scholar
- Molliq R, Batiha B: Approximate analytic solutions of fractional Zakharov-Kuznetsov equations by fractional complex transform. Int. J. Eng. Technol. 2012, 1(1):1–13.View ArticleGoogle Scholar
- Srivastava HM, Owa S: Univalent Functions, Fractional Calculus, and Their Applications. Wiley, New York; 1989.MATHGoogle Scholar
- Ibrahim RW: On generalized Srivastava-Owa fractional operators in the unit disk. Adv. Differ. Equ. 2011, 55: 1–10.MathSciNetMATHGoogle Scholar
- Li ZB, He JH: Fractional complex transform for fractional differential equations. Math. Comput. Appl. 2010, 15: 970–973.MathSciNetMATHGoogle Scholar
- Li ZB: An extended fractional complex transform. Int. J. Nonlinear Sci. Numer. Simul. 2010, 11: 0335–0337.Google Scholar
- Li ZB, He JH: Application of the fractional complex transform to fractional differential equations. Nonlinear Sci. Lett. A 2011, 2: 121–126.Google Scholar
- He J-H, Elagan SK, Li ZB: Geometrical explanation of the fractional complex transform and derivative chain rule for fractional calculus. Phys. Lett. A 2012, 376: 257–259. 10.1016/j.physleta.2011.11.030MathSciNetView ArticleMATHGoogle Scholar
- Srivastava HM, Karlsson PW: Multiple Gaussian Hypergeometric Series. Wiley, New York; 1985.MATHGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.